首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Inverse Estimates for Lupas-Baskakov Operators
  • 本地全文:下载
  • 作者:Song, Zhanjie ; Ye, Peixin
  • 期刊名称:Journal of Computers
  • 印刷版ISSN:1796-203X
  • 出版年度:2011
  • 卷号:6
  • 期号:12
  • 页码:2700-2705
  • DOI:10.4304/jcp.6.12.2700-2705
  • 语种:English
  • 出版社:Academy Publisher
  • 摘要:We establish Stechkin-Marchaud-type inequal-ities for some Feller operators by using some modified Ditzian-Totik modulus of smooth -ness. Then we derive some inverse results for this family of operators. Moreover combining the inverse results with the direct estimates we obtain a approximation equivalent theorem.
  • 关键词:Linear operator; Inverse estimate; Lupas-Baskakov operator; equivalent theorem
国家哲学社会科学文献中心版权所有